# SDR PCAA031436

- Difficulty date: December 1, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 26,501 hours, 28,731 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3691, ON APPROACH TO SYR, THE NOSE LANDING GEAR WOULD NOT EXTEND NORMALLY. AFTER ATTEMPTING FLIGHT MANEUVERS TO EXTEND THE GEAR, THE ALTERNATE EXTENSION SYSTEM WAS USED AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE DISCOVERED AN INOPERATIVE NOSE DOOR SEQUENCING VALVE AND REPLACED IT. THE AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE.
